Affordable Access

Access to the full text

Berinde mappings in ordered metric spaces

Authors
  • Karapınar, Erdal1, 2
  • Sadarangani, Kishin3
  • 1 Atilim University, Department of Mathematics, İncek, Ankara, 06836, Turkey , Ankara (Turkey)
  • 2 King Abdulaziz University, Nonlinear Analysis and Applied Mathematics Research Group (NAAM), Jeddah, Saudi Arabia , Jeddah (Saudi Arabia)
  • 3 University of Las Palmas de Gran Canaria, Campus Universitario de Tafira, Department of Mathematics, Las Palmas de Gran Canaria, 35017, Spain , Las Palmas de Gran Canaria (Spain)
Type
Published Article
Journal
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas
Publisher
Springer Milan
Publication Date
Aug 19, 2014
Volume
109
Issue
2
Pages
353–366
Identifiers
DOI: 10.1007/s13398-014-0186-2
Source
Springer Nature
Keywords
License
Yellow

Abstract

Recently, Samet and Vetro proved a fixed point theorem for mappings satisfying a general contractive condition of integral type in orbitally complete metric spaces (Samet and Vetro, Chaos Solitons Fractals 44:1075–1079, 2011). Our aim in this paper is to present a version of the results obtained in the above mentioned paper in the context of ordered metric spaces. Some examples are presented to distinguish our results from the existing ones.

Report this publication

Statistics

Seen <100 times